# SDR AMTA200800015

- Difficulty date: January 14, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Rroyce RB211*
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO INOPERATIVE.  (K) PERFORMED HF COMM SYSTEM BITE IAW FIM 23-11-00-810-810 TEST PASSED NO FAULTS.  SWAPPED HF TRANSCEIVER IAW AMM 23-11-21-4.  HF NR 2 TRANSCEIVER IS NOW SN 0386.  HF NR 1 TRANSCEIVER IS NOW SN 0025.
